# SDR R61A201901080033

- Difficulty date: December 14, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 THRESHOLD HAS SURFACE CORROSION AROUND AFT. GIRT BAR FITTINGS AS MARKED. REPLACED THRESHOLD WITH NEW REF. SRM  53-10-11/AD02, 51-40-08, 51-40-02, 51-23-04, AMM 20-10-01 AND TOP COATED SRM 51-23-06. P/N  170-03719-005.  SEE W/O H6589 SN 296 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
